# SDR WX0A2025123132689

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 20,749 hours, 10,525 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK ODOR EVENT. FWD FA'S DETECTED IT DURING FINAL DESCENT. PILOTS DETECTED IT AFTER LANDING DURING TAXI TO PARKING.  PERFORMED TC 21-000-002, PER STEP 4.D.4. APU MEL CAN BE CLEARED IF NO ODOR IS REPRODUCED. NO ODOR REPRODUCED AT THIS TIME. THIS CLEARS MEL 49-10-01A & MDDR 224671. NO M PROCEDURES TO REVERSE. PLACARDS REMOVED. PERFORM A32X-TC 21-000-003.  PER LVL 3 C/W APU FLUID LEAK INSPECTION REF TC 05-000-011.
